# SDR SWAA2023011089625

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 62,159 hours, 37,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT SERVICE DOOR EXIT SIGN LOOSE.   REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51-01.
